Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/97911
Title: Laplace transform identities and measure-preserving transformations on the Lie–Wiener–Poisson spaces
Authors: Privault, Nicolas
Keywords: DRNTU::Science::Mathematics::Analysis
Issue Date: 2012
Source: Privault, N. (2012). Laplace transform identities and measure-preserving transformations on the Lie–Wiener–Poisson spaces. Journal of functional analysis, 263(10), 2993-3023.
Series/Report no.: Journal of functional analysis
Abstract: Given a divergence operator δ on a probability space such that the law of δ(h) is infinitely divisible with characteristic exponent we derive a family of Laplace transform identities for the derivative ∂E[eλδ(u)]/∂λ when u is a non-necessarily adapted process. These expressions are based on intrinsic geometric tools such as the Carleman–Fredholm determinant of a covariant derivative operator and the characteristic exponent (0.1), in a general framework that includes the Wiener space, the path space over a Lie group, and the Poisson space. We use these expressions for measure characterization and to prove the invariance of transformations having a quasi-nilpotent covariant derivative, for Gaussian and other infinitely divisible distributions.
URI: https://hdl.handle.net/10356/97911
http://hdl.handle.net/10220/17123
ISSN: 0022-1236
DOI: 10.1016/j.jfa.2012.07.017
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

SCOPUSTM   
Citations 20

6
Updated on Sep 4, 2020

PublonsTM
Citations 20

5
Updated on Mar 6, 2021

Page view(s) 50

407
Updated on May 11, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.